What the HELL?

Ky Lake Dave
By Ky Lake Dave Latest Reply 2013-09-22 20:32:48 -0500
Started 2013-09-19 08:23:49 -0500

I am a newbie, (diagnosed a couple of months ago) I started taking pills, started the lizard spit injections and really watched my sugar and carb intake. And my blood sugar eventually came into normal ranges. I was happy. My Dr was happy. This was easier than I thought. Pills, shots and keep the carbs down. I can do this. But the last few days my Blood Sugar has been creeping back up. 130's in the morning and 180's - 190's in the evening. I have not changed my diet and I am taking my meds. So my question, is my body still adjusting to the meds? Do I need to increase my pills or lizard spit dosage? Any suggestions? OR … I am over stressing about slightly higher blood sugar results?

22 replies

tattedstar 2013-09-22 17:12:08 -0500 Report

I know about stress and being sick but one person said pain? I'm interested in knowing more bout that I have fibromyalgia and endimitreosis . So I'm always in pain.

shirl63 2013-09-22 20:32:48 -0500 Report

i have severe arthritis, pain is also a daily deal with me..so that also pushes the stress level up which does not help the blood sugar level any…

shirl63 2013-09-22 13:53:27 -0500 Report

hi, i'm new at this also, found out 2 weeks ago have type 2…started meds also to help with blood sugar…i also have high blood pressure and stressed out…and i am told that it will take a bit of time for the body to adjust to the meds and being stressed doesn't help…have to be calm and try to get used to all these new adjustments and eating habits…

Ky Lake Dave
Ky Lake Dave 2013-09-22 20:21:41 -0500 Report

I am still adjusting to the meds … sometimes ( like tonight) I feel just sick as all get out. But it is fading with duration and severity every week. Hang on Shirl63 and ride the meds through the adjustment period.

shirl63 2013-09-22 20:31:39 -0500 Report

i have no problems with the meds, right now i am on half a pill twice a day for two weeks then i take one full pill twice a day…its just getting used to eating the 3 meals a day ughhhh… i never ate breakfast before and sometimes skipped lunch…now i have to eat all three meals…what an adjustment ughhh…can't eat this or that, replace this with that,ughhh.. having a hard time with this…

Ky Lake Dave
Ky Lake Dave
Ky Lake Dave 2013-09-19 17:39:56 -0500 Report

That is lizard spit. My Dr said it was a the latest and greatest medicine for diabetics right now.

GabbyPA 2013-09-19 22:42:22 -0500 Report

Is it Bayetta? I think that is the one that uses that. But it's not marketed as "lizard spit or saliva". I guess the GEICO gecko could moonlight as a Gila monster. LOL

GabbyPA 2013-09-20 09:18:29 -0500 Report

Oh, ok. I knew it was one of those. I didn't realize that Victoza was a newer version of Bayetta. I thought they were different meds all together.

Type1Lou 2013-09-19 17:25:10 -0500 Report

Pray tell…what is/are "lizard spit injections"?????

Hangin in
Hangin in 2013-09-19 20:33:22 -0500 Report

Never heard of it either Lou that's because you and I are both type 1. Lizard Spit I just read is for type 2 only and it is just that, Lizard Spit! And there is also a synthetic form as well, a lot of people find it makes them feel sick. But I guess for some like Ky Lake Dave it can work very nicely.

Type1Lou 2013-09-20 12:56:22 -0500 Report

Thanks! Usually I just google stuff that I don't understand…like a lot of the texting terms…don't know why I didn't do that this time…getting lazy maybe in my dotage?

Kats49 2013-09-19 13:24:32 -0500 Report

Stress can make blood sugar rise, and so can infections or ilness…have you checked in with your endocrinologist ?? This is as important weekly as it is for you to check your sugars before each meal or daily

Ky Lake Dave
Ky Lake Dave 2013-09-22 15:49:49 -0500 Report

Ok Kats, you were right. I channeled my inner Jedi and let the drama at work just wash over me. I refused to be stressed. My BS levels have dropped back to normal range. Great advise Kats49. Thank you!

Kats49 2013-09-22 16:37:01 -0500 Report

I didn't know that stress really did affect my sugars until I had them under control…and then one day…just like you…"WHAT the heck?" I kicked in my Lamaze training to go into meditation mode for the pains in my body 24/7…then started using them for lowering the stress levels…Voila
I have four medical issues that have sidelined me from working since5/2011…had to retire way too early…the kicker?? My beloved of 34 years passed and I physically can't do the things we wanted to do anyway.. the good part to all this?? less stressed…controlling blood sugars…dropped 42 pounds and am continuing on that journey…I fell better…and am on an all plant based diet…which make me feel better…the rest of the family cooks their own food…Stay well and ENjoy your new relationship with your body…you'll learn to listen to your bodies signals and then you'll be fine…i carry two testing kits one in the car or in my bag and one for home use only…If i feel funky then I test..i keep a nut butter and a fruit roll up with me for sugar drops…yes type 2 have those too…

Ky Lake Dave
Ky Lake Dave 2013-09-19 13:31:24 -0500 Report

I had no idea stress could cause my be to rise. Work has been over the top stressful this week of and there is that jeepers my wife is pregnant at 42 and I am 51. Other than that life is calm.

silvie mae
silvie mae 2013-09-21 10:41:04 -0500 Report

Yep, stress, pain, illness, the smell of chocolate chip cookies baking in the oven lol!! jk about the cookies. Congrats!! Ky Lake Dave. Do you know the gender yet?
I have my daughter living with me she's due in December, It's a girl. She's 24, bi-polar, and the father is in prison. No stress here here either lol!! Pretty surprised I've been able to quit smoking, during all the chaos that has been my life lately.

Hangin in
Hangin in 2013-09-19 20:16:23 -0500 Report

Well then there is your answer!! Stress for sure raises BS without a doubt! P.S never heard of lizard spit injections either.

Harlen 2013-09-19 11:42:28 -0500 Report

The honeymoon is over we all go thru it
You will need to see your Doc to adjust your meds .
Yes it sucks but it is what it is.
Best wishes